# SDR UALA2011120506640

- Difficulty date: December 2, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,095 hours, 9,546 cycles
- Engine: Pwa PW4056
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: S351U0023
- Part serial: 900582PWC
- Condition: Odor
- Location: Pos A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OIL ODOR FROM APU.  REMOVED AND REPLACED APU IAW 49-11-01.
